# SDR COMA0870006

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 13,413 hours, 9,772 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5543 - AVIONICS BAY DOOR CAUTION MESSAGE ON TAKEOFF.  ABORTED TAKEOFF SAFELY.  DEFERRED PER MEL 52-70-02.
